Automorphisms of Manifolds

Michael Weiss, B. Williams

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationIn: Surveys on surgery theory-Ann of Math. Stud, 149, Princeton University Press, Priceton, NJ
Place of PublicationIn: Surveys on surgery theory-Ann of Math. Stud, 149, Princeton University Press, Priceton, NJ
Pages165-200
Number of pages35
Publication statusPublished - 2001

Cite this

Weiss, M., & Williams, B. (2001). Automorphisms of Manifolds. In In: Surveys on surgery theory-Ann of Math. Stud, 149, Princeton University Press, Priceton, NJ (pp. 165-200). In: Surveys on surgery theory-Ann of Math. Stud, 149, Princeton University Press, Priceton, NJ.